# SDR SWAA096554

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 22,937 hours, 13,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414001220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EEPLS INOP BETWEEN ROW 10 TO ROW 15.  SECURED WIRE PER MM.
